# SDR QMLA2021030820011

- Difficulty date: March 5, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N101VU
- Make and model: Bolkms BK117C2
- Aircraft serial: 9039
- Aircraft time: 9,045 hours, 28,843 cycles
- Engine: Tmeca ARRIEL1E2
- Engine time: 8,913 hours, 13,669 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Drain Valve
- Part number: 0174078030
- Part serial: 084096
- Condition: Leaking
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT REPOTS THAT " UPON LIFT HAD A LARGE TORQUE SPLIT. ENGINE WENT FROM CATA TO MAUAL. FUEL SMELL IMMEDIATELY AFTER SPLIT."     BASE MECHANIC RESPONDED TO BASE. MECHAIC VISUALLY INSPECTED #1 & #2 ENGINE FUEL CONTROL ANTISIPATORS FOR EVIDENCE OF BINDING AND PROPER FUNCTION. NO DEFECTS NOTED AT THIS TIME.LEAK CHECKED ENGINE FUEL SYSTEM WITH PRIME PUMPS ON, NO LEAKS FOUND. FUEL SYSTEM LEAK CHECK PERFORMED ON #1 ENG DURING AND AFTER ENGINE START, FOUND START FUEL DRAIN VALVE LEAKING 1 DROP PER SECOND.
